# SDR UIEA2010061600077

- Difficulty date: June 16, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Stab Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 1142 :HORIZ STAB" LT STAB L/E OTBD FAIRING HAS 4 CRACKS AT RIB ANGLE.  (CRACKED AREA TRIMMED OUT. REINFORCED AREA WITH ANGLE AND FILLER PN N523MC NRC 1142 1/2 IAW SRM 55-10-06 FIG 1 AND FASTENERS INSTL IAW SRM 51-30-02).
